IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Games with Procedurally Rational Players

  • Osborne, M-J
  • Rubinstein, A

We study equilibrium in games in which each player uses the procedure in which he associates a consequence with each of his actions and chooses the action that has the best consequence. The association may be stochastic but is not arbitrary : it reglects the other players' equilibrium behavior. We establish properties of an equilibrium and study some examples.

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Paper provided by Tel Aviv in its series Papers with number 4-97.

as
in new window

Length: 19 pages
Date of creation: 1997
Date of revision:
Handle: RePEc:fth:teavfo:4-97
Contact details of provider: Postal: Israel TEL-AVIV UNIVERSITY, THE FOERDER INSTITUTE FOR ECONOMIC RESEARCH, RAMAT AVIV 69 978 TEL AVIV ISRAEL.
Phone: 972-3-640-9255
Fax: 972-3-640-5815
Web page: http://econ.tau.ac.il/foerder/about
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Chen, H.-C. & Friedman, J. W. & Thisse, J.-F., . "Boundedly rational Nash equilibrium: a probabilistic choice approach," CORE Discussion Papers RP -1248, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  2. McKelvey Richard D. & Palfrey Thomas R., 1995. "Quantal Response Equilibria for Normal Form Games," Games and Economic Behavior, Elsevier, vol. 10(1), pages 6-38, July.
  3. Rosenthal, Robert W, 1989. "A Bounded-Rationality Approach to the Study of Noncooperative Games," International Journal of Game Theory, Springer, vol. 18(3), pages 273-91.
  4. Rosenthal, Robert W., 1981. "Games of perfect information, predatory pricing and the chain-store paradox," Journal of Economic Theory, Elsevier, vol. 25(1), pages 92-100, August.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:fth:teavfo:4-97. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.